BibTeX record journals/algorithmica/SedgewickV86

download as .bib file

@article{DBLP:journals/algorithmica/SedgewickV86,
  author    = {Robert Sedgewick and
               Jeffrey Scott Vitter},
  title     = {Shortest Paths in Euclidean Graphs},
  journal   = {Algorithmica},
  volume    = {1},
  number    = {1},
  pages     = {31--48},
  year      = {1986},
  url       = {http://dx.doi.org/10.1007/BF01840435},
  doi       = {10.1007/BF01840435},
  timestamp = {Wed, 18 May 2011 16:16:30 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/algorithmica/SedgewickV86},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}